# SDR ASAA2016010914693

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,647 hours, 4,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233000, 3 EA BATTERY PACKS FAIL THE 15 MIN HOLD CHECK.  L-1 DOOR EMERGENCY EXIT SIGN, LT OVERWING EMERGENCY EXIT LIGHT, L-2 DOOR EMERGENCY EXIT SIGN.  ACFT GROUNDED. R & R 3 EA EMERGENCY BATTERY PACKS, OPS NORMAL REF AMM 33-51-06.  BATTERY PACKS NOW PASS 15 MIN HOLD CK, REF T/C 78233000.
